ICD issue

I had my ICD implanted on October 23rd, have felt OK for a while, but have had some days where I don't feel well. Especially since returning to work this month, some things are starting to become a daily occurrence.

I have times where I get very light headed and it feels like the bottom has dropped out on my BP. It usually lasts a couple of minutes, but then I feel like yuk for about an hour.

Also more recently I have more SOB when climbing stairs or with mild exertion than I did during the first few weeks. I didn’t have either of these problems before implant or in the weeks immediately afterward.

I called the EP yesterday and did a transmission via my Carelink yesterday afternoon. Haven't heard anything back from the Doctor yet.

Is this just my system getting used to my new little brainic or are my settings out of whack?

Tim


4 Comments

same here

by meg22 - 2008-12-19 09:12:34

Had my implant in april and I am still trying to get use to all the different feelings. I too still get lightheaded when BP drops and then I feel terrible for the next hour. Atleast I don't completely pass out. I also get SOB when climbing stairs etc. Never was a problem before I always had tons of energy.

I am now on meds to get control of my BP and that seems to be helping dizziness episodes. It took awhile to get it all figured out but hang in there.

Doctor's Office called back

by melland - 2008-12-19 10:12:48

Well, the doctor's office called back a few minutes ago. They told me that things looked OK with my ICD via the Carelink transmission, but they want me to adjust my medication. I'm taking 20mg of Lisinopril, 12.5mg of Coreg twice a day, 20mg of Lasix, and 20mg of Zocor.

I normally take my Lisinopril, a Coreg and the Lasix when I get up in the morning before heading off to work. I take the second Coreg and Zocor after dinner in the evening. They would like me to space out my morning dosages and add a second Lasix to the mix as they think maybe I'm retaining more fluid causing the SOB.

Any thoughts?

Tim

Lasix

by LindaScarberry - 2008-12-19 12:12:45

Tim

I had an ICD implanted in May. Three weeks after the implant we reduced the Lasix. But now, due to SOB and coughing we had to add the second dose of Lasix back. It has made a big difference. I feel much better. ONe thing I've had to accept is that the ICD doesn't fix the problem, just "paces" our hearts and zaps if necessary. Most of us still need our meds and I've resigned myself to adjustments based on what's going on., The good news is that we have these options!

Have a very Merry Christmas and hang in there!

Linda

Spread out the medication

by melland - 2008-12-22 02:12:30

I have spread out my medication as advised by the doctor. So far, so good. I started on Saturday morning and haven't had any problems with dizzy spells for three days. The extra Lasix seems to have taken about 8 pounds off, so the SOB is better.

Thanks to all who commented.

Tim

You know you're wired when...

You have a dymo-powered bike.

Member Quotes

To tell you the truth I never even give it a second thought. While growing up it never stopped me from doing anything and to this day my girlfriend or my kids need to remind me that I have one!